# SDR C8GA20111021022

- Difficulty date: October 21, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 72,007 hours, 39,180 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Condition: Leaking
- Location: Te Flap Drive
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE OPERATION IT WAS NOTED THAT THERE WAS A LOSS OF "A" HYD SYS.  AN EMERGENCY WAS DECLARED, MANUAL GEAR EXTENSION WAS EXECUTED AND THE ACFT LANDED WITHOUT INCIDENT.  POST FLIGHT INSP WAS PERFORMED NOTING THAT THE FLAP DRIVE MOTOR WAS LEAKING.  R & R FLAP DRIVE MOTOR, OPS CHECKS GOOD. NO OTHER DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
